# SDR VNAA202511210009

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC67010338
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION CORROSION ON BRACKETS OF PANELS 542AZ AND 642AZ.  BRACKETS OF PANELS 542AZ AND 642AZ WAS EVALUATED OUT OF LIMITS PER SRM 53-00-00-101-001-A01 AND REPLACED PER SRM 51-42-21-001-001-A01.
